# SDR AALA20091118MIA01

- Difficulty date: November 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 56,315 hours, 19,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROWS 17-25 DIM.  REPLACED BATTERY PACK.
